×

Periodic solutions of a class of superquadratic second order Hamiltonian systems. (English) Zbl 0974.34039

Here, based on saddle point theorem, the authors obtain a sufficient condition for the periodic solution to autonomous second-order differential equations \( \ddot x + Ax + \nabla F(x) = 0, \) where the function \(F\) satisfies superquadratic conditions, and \(A\) is a symmetric matrix. Related results can be found in A. Bahri and H. Berestycki [Commun. Pure Appl. Math. 33, 403-442 (1984; Zbl 0588.34028)]and Y. Long [Trans. Am. Math. Soc. 311, 749-780 (1989; Zbl 0676.34026)]. In particular, Long’s result can be applied to the above equations to obtain a stronger conclusion.
Reviewer: Bin Liu (Beijing)

MSC:

34C25 Periodic solutions to ordinary differential equations
37J40 Perturbations of finite-dimensional Hamiltonian systems, normal forms, small divisors, KAM theory, Arnol’d diffusion
70H05 Hamilton’s equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Yin Qun and Hong Youcheng, Forced oscillations of a class of second order Hamiltonian systems, Chinese Ann. Math. Ser. A, 1994, 15 (6): 701–705. · Zbl 0819.34030
[2] Hong Youcheng and Yin Qun, Periodic solution of a class of second order Hamiltonian systems, J. Math. Res. Exposition, 1996, 1: 13–19. · Zbl 0847.34048
[3] Mawhin, J. and Willem, M., Critical Point Theory and Periodic Solutions of Hamiltonian Systems, Springer-verlag, New York, 1989. · Zbl 0676.58017
[4] Benci, V. and Rabinowitz, P. H., Critical point theorems for indefinite functionals, Invent. Math., 1979, 52: 241–273. · Zbl 0465.49006
[5] Rabinowitz, P. H., Minimax methods in critical point theory with applications to differential equation, CBMS Regional Conf. Ser. in Math., 1986, No. 65. · Zbl 0609.58002
[6] Krasnoselski, M. A., Topological Methods in the Theory of Nonlinear Integral Equations, Macmillan, New York, 1964.
[7] Ekeland, I., Periodic solutions of Hamiltonian equations and a theorem of P. Rabinowitz, Journal of Differential Equations, 1979, 34: 524–534. · Zbl 0446.70019
[8] Bartolo, P., Benci, V. and Fortunato, D., Abstract critical point theorems and applications to some nonlinear problems with ”strong” resonance at infinity, Nonlinear Anal. T.M.A., 1983 (9): 981–1012. · Zbl 0522.58012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.